BibTeX record journals/apal/ArecesBM03

download as .bib file

@article{DBLP:journals/apal/ArecesBM03,
  author    = {Carlos Areces and
               Patrick Blackburn and
               Maarten Marx},
  title     = {Repairing the interpolation theorem in quantified modal logic},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {124},
  number    = {1-3},
  pages     = {287--299},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0168-0072(03)00059-9},
  doi       = {10.1016/S0168-0072(03)00059-9},
  timestamp = {Sat, 05 Sep 2020 17:49:14 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/ArecesBM03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics